# SDR USAA040741

- Difficulty date: October 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q4, EDGE FRAME SERVICE DOOR, .5 INCH CRACK, EDGE FRAME CRACKED, FWD SERVICE DOOR AFT EDGE FRAME, MID STOP AREA.  INSTALLED DOUBLER IAW TYPE REP 52-10-11.
